← Return to Antipsychotics: I have been experiencing rapid cycling for months.

Discussion
Comment receiving replies
@amberpep

Hi hoff …. your Rx’s sound like mind. I do think Lamictal is good for now – my only problem with it is that dryness of my mouth …. I guess all things considered, that’s not a big deal. I’m also on Wellbutrin and Klonopin – Wellbutrin seems to have no adverse side effects, but as I said in a previous note, the Klonopin side effects – specifically – poor balance, falling, unsteadiness – is worrisome to me. They’re all listed on the papers I get from my Pharmacist. I’m not young (73) and I sure don’t want to break a bone. My Rx is for 1-1/2 AM and 1/2 PM (don’t remember the mg.). I’ve eliminated the 1/2 in the morning and I’m moving around as I do my work, much more slowly. I’ve written to him to tell him what I’ve done so I’ll have to see what he says.
abby

Jump to this post


Replies to "Hi hoff .... your Rx's sound like mind. I do think Lamictal is good for now..."

@amberpep

Hi, Abby. I’ve been taking Wellbutrin and Klonopen for 12 years now, 450mg of Wellbutrin and 1 Klonopen at bedtime and a second if I need it. I tried cutting back on the Klonopen once, but it really messed with my sleep.

If I have balance problems, it would be because of peripheral neuropathy. I wouldn’t necessarily blame the Klonopen, as lots of things can affect our balance. Until you figure out the cause, you might consider using a cane or walker. I know. We don’t want to go there, but it could be a temporary solution to keep you safe.

Cutting back on the Klonopen can be a real challenge, and would have to be done in very small increments and over an extended period of time. Keep us posted how it goes.

Jim

  Request Appointment